Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Double centraliser property and morphism categories

Authors: Nan Gao and Steffen Koenig
Journal: Proc. Amer. Math. Soc. 144 (2016), 971-981
MSC (2010): Primary 16E65, 18E05
Published electronically: September 1, 2015
MathSciNet review: 3447651
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a ring $ A$ and an idempotent $ e \in A$, double centraliser property on the bimodule $ eA$ is characterised in terms of equivalences of additive categories, which are related to morphism categories. The results and methods then are applied to gendo-Gorenstein algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16E65, 18E05

Retrieve articles in all journals with MSC (2010): 16E65, 18E05

Additional Information

Nan Gao
Affiliation: Department of Mathematics, Shanghai University, Shanghai, People’s Republic of China 200444

Steffen Koenig
Affiliation: Institut für Algebra und Zahlentheorie, Universität Stuttgart, Pfaffenwaldring 57, 70569 Stuttgart, Germany

Keywords: Double centraliser property, morphism category, gendo-d-Gorenstein algebra, Gorenstein projective module
Received by editor(s): October 2, 2014
Received by editor(s) in revised form: March 7, 2015
Published electronically: September 1, 2015
Additional Notes: The first author was supported by the National Natural Science Foundation of China (Grant No. 11101259).
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society